Glucophage side effect   Count : 70771

BLOOD GLUCOSE INCREASED
3896
NAUSEA
3395
WEIGHT DECREASED
2506
DIARRHOEA
2120
VOMITING
1809
MYOCARDIAL INFARCTION
1599
DRUG INEFFECTIVE
1401
DIZZINESS
1397
DYSPNOEA
1374
DECREASED APPETITE
1341
RENAL FAILURE ACUTE
1334
FATIGUE
1313
BLOOD GLUCOSE DECREASED
1232
HEADACHE
1203
ASTHENIA
1189
LACTIC ACIDOSIS
1082
CARDIAC FAILURE CONGESTIVE
1063
PAIN
1029
CEREBROVASCULAR ACCIDENT
943
CHEST PAIN
935
DIABETES MELLITUS
860
FALL
838
HYPERTENSION
819
RENAL FAILURE
807
HYPOGLYCAEMIA
802
WEIGHT INCREASED
800
MALAISE
788
CORONARY ARTERY DISEASE
777
OEDEMA PERIPHERAL
768
ANXIETY
748
ANAEMIA
708
ABDOMINAL PAIN
697
BLADDER CANCER
670
DEPRESSION
654
HYPOTENSION
648
DEHYDRATION
644
PAIN IN EXTREMITY
636
ABDOMINAL PAIN UPPER
617
BACK PAIN
604
ARTHRALGIA
602
PYREXIA
573
PRURITUS
571
HYPERHIDROSIS
564
TREMOR
562
INSOMNIA
547
DRUG INTERACTION
541
FEELING ABNORMAL
535
CONSTIPATION
533
DEATH
529
PNEUMONIA
521
CONFUSIONAL STATE
521
DYSPEPSIA
509
COUGH
507
SOMNOLENCE
499
DIABETES MELLITUS INADEQUATE CONTROL
482
MYALGIA
481
RASH
480
ABDOMINAL DISTENSION
465
ATRIAL FIBRILLATION
464
URINARY TRACT INFECTION
455
PANCREATITIS
452
INJECTION SITE PAIN
438
HYPERKALAEMIA
438
HYPERGLYCAEMIA
432
CARDIAC DISORDER
426
VISION BLURRED
419
FLUSHING
419
TYPE 2 DIABETES MELLITUS
411
BLOOD PRESSURE INCREASED
399
INJURY
398
MUSCLE SPASMS
389
LOSS OF CONSCIOUSNESS
376
GASTROOESOPHAGEAL REFLUX DISEASE
376
PARAESTHESIA
372
CONDITION AGGRAVATED
363
BLOOD CREATININE INCREASED
362
HYPOAESTHESIA
358
DRUG EFFECT DECREASED
358
GLYCOSYLATED HAEMOGLOBIN INCREASED
354
SYNCOPE
337
ANOREXIA
332
METABOLIC ACIDOSIS
329
CARDIAC ARREST
327
INJECTION SITE BRUISING
326
PALPITATIONS
320
PULMONARY EMBOLISM
315
OFF LABEL USE
310
TRANSIENT ISCHAEMIC ATTACK
298
INCORRECT DOSE ADMINISTERED
298
GAIT DISTURBANCE
294
MUSCULAR WEAKNESS
292
OVERDOSE
287
ERYTHEMA
287
BLOOD CHOLESTEROL INCREASED
277
INJECTION SITE HAEMORRHAGE
271
FLATULENCE
271
CHEST DISCOMFORT
270
CHILLS
269
BRONCHITIS
268
DYSGEUSIA
266

You must not depend on the information on our website as an alternative to medical advice from your professional healthcare provider